Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dawizzyjizzy

Color Loss from Acne Products

After months of putting crap on my face like vinegar, lactic, hydroquinone, and other things my face is real real light. There is a noticeable difference between my face and the rest of my body. Is there any way I can even out the tan on my face? Does the Neutrogena Bronze Tanning work? If not I think I need to Mystic Tan or even use a tanning bed. My scars are almost gone but you can still notice them if you are real real close. So I think the scarring treatments did all they can do. Any suggestions?

Share this post


Link to post
Share on other sites

Hey, I am experienceing the same thing! I went to the beach for two weeks & I got a great tan. The only problem is that my face is at least four shades lighter than the rest of me. Also, my eyebrows have bleached out quite a bit. I know it is from the BP since it bleaches clothing and hair. I'm sure it is doing the same to my skin. Oh well, at least i don't have zits! During the winter months, I have occasionally used Mary Kay self-tanner. It really works wonderfully & did not clog my pores.

Share this post


Link to post
Share on other sites

i did the same thing. I work out side so i was gettin a tan on every part of my body exept for my face. half way on my sideburns you could see a line where one side was dark (for a formerly pasty white guy) and one side was pasty white. I went on vacation and my doctor told me to stop using bp in the moring ....long story short we ended up camping an one day i forgot my sunscreen at the campsite and i fried.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×